Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2910
Files in This Item:
File SizeFormat 
814178219.pdf268,41 kBAdobe PDFView/Open
Title: Optimal distributed control of a nonlocal Cahn-Hilliard/Navier-Stokes system in 2D
Authors: Frigeri, Sergio PietroRocca, ElisabettaSprekels, Jürgen
Issue Date: 2014
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2036, ISSN 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We study a diffuse interface model for incompressible isothermal mixtures of two immiscible fluids coupling the Navier-Stokes system with a convective nonlocal Cahn-Hilliard equation in two dimensions of space. We apply recently proved well-posedness and regularity results in order to establish existence of optimal controls as well as first-order necessary optimality conditions for an associated optimal control problem in which a distributed control is applied to the fluid flow.
Keywords: Distributed optimal control; first-order necessary optimality conditions; nonlocal models; integrodifferential equations; Navier-Stokes system; Cahn-Hilliard equation; phase separation
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.